Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having chest pain and bleeding in nose along with pain. Took aspirin. Will it relieve the pain?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 869 Questions
I've been having chest pains side this morning. I've had two nosebleeds along with pain I took a lo dose aspirin thinking that stop the pain. What do I do? I am 67 yrs old
Posted Sat, 23 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Pratap VGM 1 hour later
Brief Answer: High risk for coronary artery disease Detailed Answer: Dear Madam I reviewed your case; you have many risk factors for coronary artery diseases such as smoking, high cholesterol levels, menopausal age. Occasional chest pains might be due to angina, it occurs when the coronary artery vessels are blocked to a certain degree due to atherosclerosis. To confirm it you might need detailed evaluation like stress test, 2d echo, coronary angiogram to know about blocks in the arteries. You told that you had taken aspirin, which carries risk of bleeding when taken on first time, so you might have experienced nosebleed or else nosebleeds might occur due to uncontrolled blood pressure. So check your blood pressure regularly and keep it under control. Aspirin alone might not be sufficient, you might need a combination of drugs like statins, beta blockers, nitrates and antiplatelets. However, confirm your drug profile you might need some higher investigations as I mentioned. Hope this review is helpful. Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor